Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have irregular period and tender breasts. On Naproxen tablets. Could I have miscarried?

i had a period on the 21st of jan it lasted 5 days but was light i then got another period 11 feb it was extrmely heavy and had blood clots i had to go to my gp and she perscriped me naproxen tablets. Just before this period my breasts were tender and i was always tired. Could i have miscarred or was it just an abnormal period?
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Its unlikely that you miscarried. You had the bleed after 21 days which is normal. Tender breasts is also normal before menses .Its part of PMS. Watch your cycle.
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

OBGYN Dr. Arif N Khan's  Response
It could be a sign of misscariage, better you get one urine pregnancy test done, if it is positive consult your gyanec doctor, or else be happy, nothing to worry.
Do reply if you have any further queries. I will be very happy to help you.
Dr Arif
Answered: Wed, 20 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor